Page 1 of 7 123 ... LastLast
Results 1 to 10 of 69

Thread: Citalopram diary

  1. #1
    Join Date
    Jan 2009
    Posts
    199

    Citalopram diary

    I took citalopram last year for the first time, 20mg for 6 months. Had horrible side effects at the start and now I'm starting on the tablets again . Doc has given me 20mg tablets again but I'm too scared to start on that dose after last time so I'm starting by taking quarter tablets! Thought I'd share the ride.

    This is day one and the story so far? Felt ever so slightley spaced out after a couple of hours and have had slight pins and needles in my hands and feet.

  2. #2
    Join Date
    Feb 2010
    Posts
    1,999

    Re: Citalopram diary

    Hi,

    I think you are doing the right thing taking a lower dose it you suffered last time with the side effects, hopefully it should be a bit smoother this time. I have always started out on 10mg when I have started on them in the past and it has made that journey a bit easier.

    Good luck you will get lots of support on here from others taking it as there are alot of them.

    Jo.xx

  3. #3
    Join Date
    Jan 2009
    Posts
    199

    Re: Citalopram diary

    Still got the pins and needles. They have been moving between my hands and feet throughout the day. The crazy yawning is making an appearence. I remember that from the last time.

  4. #4
    Join Date
    Jan 2009
    Posts
    199

    Re: Citalopram diary

    Well the pins and needles and yawning has subsided and so far so good. I've had nothing like the horrible symptoms I had at this stage taking 20mg. Had a funny thing last night though where I was watching a TV programme with lots of things flashing up and people's faces zooming in on close up. I kept jumping with fright and it felt like the people's eyes were really intense and staring at me. Same thing was happening looking at pictures of people . Thankfully that seems to have gone today too. Wish the tablets would start working though. Very unmotivated to do anything and keep having really intense bouts of crying and feeling very very depressed and scared for the future . I try to remember it's just my brain but it's so hard. I get so angry with myself.

  5. #5
    Join Date
    Feb 2010
    Posts
    1,999

    Re: Citalopram diary

    Hi Trickyvee,

    It is very early days yet, bear with it hun and the meds will start to work....just takes time.

    Glad the faces thing has gone...all part of the side effects, effects us all differently.

    I have been taking my meds for almost 4 months now (I take mirtazipine but have taken citalopram in the past) and I still get days that i feel unmotivated etc, these days will get better...I live in hope too.

    Hope things go well for you.
    JO.xx

  6. #6
    Join Date
    Jan 2009
    Posts
    199

    Re: Citalopram diary

    Felt a little bit fuzzy-headed last night but today...no effects

  7. #7

    Re: Citalopram diary

    Random: every time I read the word "mirtazipine" I always first think of "marzipan," which is definitely much sweeter!

    Good decision, stepping yourself onto the meds! I just wanted to let you know that you're not the only crier. When I was on parox, and even in the past few days starting on my cit program, I have found that I cry a lot more readily on the meds than when I'm not! It's bizarre, but it does seem to be helping so I don't fight it. Yes it's socially awkward, but it proves that I'm human, hee hee... (I get scoffed at for being too officious :x )
    __________________
    Breathe

  8. #8
    Join Date
    Jan 2009
    Posts
    199

    Re: Citalopram diary

    Unfortunately my crying isn't because of the cit. I cry all the time when I am depressed so I've been like this for ages. I could win an academy award with my histrionic episodes of woe! Honestly when I've had one I'm so ashamed and embarrased, yet I can't stop them happening when the panic and despair takes hold . It's pathetic really. Anyway this thread is getting rather dull on the side effects front because I am not really having any! I've lost my appetite a little bit, but that is about it. Not feeling any better yet though. Still, no side effects is really good.
    Last edited by Oddfish; 20-05-10 at 11:32.

  9. #9
    Join Date
    Jan 2009
    Posts
    199

    Re: Citalopram diary

    Ramped it up to 10mg today. Only a slight foggy head about two hours after taking the tablet.

  10. #10
    Join Date
    Jan 2009
    Posts
    199

    Re: Citalopram diary

    yaaawwwwnn x 1000000 lol

Page 1 of 7 123 ... LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Citalopram Newbie - A Diary
    By CosmicOrange in forum Citalopram / Celexa
    Replies: 6
    Last Post: 03-02-10, 20:37
  2. CBT - A Diary!
    By pooh in forum CBT (Cognitive Behavioural Therapy)
    Replies: 4
    Last Post: 23-04-09, 18:08
  3. CBT - My diary
    By Munchkin in forum CBT (Cognitive Behavioural Therapy)
    Replies: 122
    Last Post: 23-08-08, 15:12
  4. Self-help diary
    By W.I.F.T.S. in forum Therapy
    Replies: 5
    Last Post: 09-06-07, 15:07
  5. New diary
    By W.I.F.T.S. in forum Depression from Panic/Anxiety
    Replies: 10
    Last Post: 29-04-07, 20:08

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •